# SDR EE4Y2013021200006

- Difficulty date: January 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 30,063 hours, 15,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLIGHT CONTROL COMPARTMENT AT BS 219.75, RBL 33 NR 1 WINDOW FRAME ASSY WITH CRACK.  THE NR 1 WINDOW FRAME WAS RELPACED IAW SB 737-53-1316, COO-AMX-13-0003-02 (R1), UNDER THE NON ROUTINE WO A1B038, SUB JOB: 2, ITEM: 92.
